# SDR CALA2019061700962

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Fitting
- Part number: D5323039820001
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CLEAT FRAME 32 STRG 42L-43L IS CORRODED A3NB-53-3-6105 P ER HAECO LCQ NON ROUTINE 9293214 AND GENERATED BY V078632 REMOVED AND REPLACED CLEAT IN FORWARD CARGO AT FRAME 32 STR42L-4 3L IAW SRM 51-72-11-911-002 BY MECH V080285 INSP BY N075625 PER HANGAR NR 9293214 AT HAECO LCQ HMV VISIT.
